Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Properties of the sequence of closed powers of a maximal ideal in a sup-norm algebra


Author: S. J. Sidney
Journal: Trans. Amer. Math. Soc. 131 (1968), 128-148
MSC: Primary 46.55
DOI: https://doi.org/10.1090/S0002-9947-1968-0222651-6
MathSciNet review: 0222651
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0222651-6
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society